# SDR IXXA0300029O

- Difficulty date: March 21, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 83,315 hours, 23,751 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: False Indication
- Location: Main
- Part time: 83,315 hours, 23,751 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM KWAK TO RJTY LANDING GEAR WAS PUT IN DOWN POSITION.  THERE WAS NO LEFT GEAR INDICATION.  THE GEAR WAS RECYCLED AND IT INDICATED GEAR DOWN.  MAINTENANCE JACKED AIRCRAFT AND SWUNG GEAR A TOTAL OF FIVE TIMES.  OPERATIONAL CHECK GOOD IN ACCORDANCE WITH DOUGLAS AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RETURNED TO SERVICE.
